Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 253, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 15, 2011, 1:25 PM EDT for 5 counties in Tennessee. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 1:25 PM EDT (17:25 UTC)
- Expired
- Jun 15, 2011, 2:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Blount County, TN, Knox County, TN, Loudon County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 68 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 1:50 PM EDT | TSTM WND DMG | Loudon, TN | SEVERAL TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH. |
| Jun 15, 1:55 PM EDT | HAIL 0.75 | E Oak Ridge, TN | |
| Jun 15, 2:00 PM EDT | TSTM WND DMG | 4 Ne Oliver Springs, TN | ONE TREE DOWN ON HALF MOON ROAD. REPORTED BY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS54 KMRX 151725
SVRMRX
TNC001-009-093-105-145-151830-
/O.NEW.KMRX.SV.W.0253.110615T1725Z-110615T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
125 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST TENNESSEE...
BLOUNT COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
ROANE COUNTY IN EAST TENNESSEE...
* UNTIL 230 PM EDT
* AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLIVER SPRINGS TO 11 MILES
NORTHWEST OF SWEETWATER...AND WERE MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
OAK RIDGE...CLINTON...LOUDON...LENOIR CITY...KNOXVILLE...ALCOA...
MARYVILLE...FARRAGUT...EAGLETON VILLAGE...PAINT ROCK...BRADBURY...
PHILADELPHIA...KARNS...NORRIS...POWELL...HALLS...BEARDEN...
GREENBACK...FRIENDSVILLE AND MALONEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING.
&&
LAT...LON 3562 8425 3567 8432 3564 8437 3567 8443
3568 8463 3598 8450 3605 8434 3612 8443
3616 8441 3625 8402 3616 8391 3616 8373
3609 8367 3608 8367 3610 8370 3597 8365
3589 8379 3578 8374 3552 8395
TIME...MOT...LOC 1725Z 269DEG 31KT 3601 8434 3571 8460
$$
DMG3 follow-up statements
928
WWUS54 KMRX 151750
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
150 PM EDT WED JUN 15 2011
TNC001-009-093-105-145-151830-
/O.CON.KMRX.SV.W.0253.000000T0000Z-110615T1830Z/
ROANE TN-LOUDON TN-ANDERSON TN-KNOX TN-BLOUNT TN-
150 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR BLOUNT...KNOX...ANDERSON...LOUDON AND ROANE COUNTIES...
AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KARNS TO PHILADELPHIA...OR
ALONG A LINE EXTENDING FROM 6 MILES EAST OF OAK RIDGE TO LOUDON...
MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
CLINTON...KNOXVILLE...ALCOA...MARYVILLE...FARRAGUT...EAGLETON
VILLAGE...KARNS...NORRIS...POWELL...GREENBACK...FRIENDSVILLE...
BEARDEN...HALLS...CLOVER HILL...MALONEYVILLE...LAKE FOREST...HAPPY
VALLEY...MASCOT...WILDWOOD AND KIMBERLIN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3562 8425 3567 8432 3564 8437 3567 8443
3568 8463 3598 8450 3605 8434 3612 8443
3616 8441 3625 8402 3616 8391 3616 8373
3609 8367 3608 8367 3610 8370 3597 8365
3589 8379 3578 8374 3552 8395
TIME...MOT...LOC 1750Z 269DEG 31KT 3599 8417 3569 8433
$$
DGS480
WWUS54 KMRX 151811
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
211 PM EDT WED JUN 15 2011
TNC105-145-151822-
/O.CAN.KMRX.SV.W.0253.000000T0000Z-110615T1830Z/
ROANE TN-LOUDON TN-
211 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR LOUDON AND ROANE COUNTIES IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.
LAT...LON 3556 8400 3560 8419 3565 8413 3571 8417
3581 8417 3590 8427 3609 8437 3611 8442
3616 8441 3625 8402 3616 8391 3616 8373
3609 8367 3608 8367 3610 8370 3597 8365
3589 8379 3578 8374 3552 8395
TIME...MOT...LOC 1812Z 269DEG 31KT 3619 8403 3567 8413
$$
TNC001-009-093-151830-
/O.CON.KMRX.SV.W.0253.000000T0000Z-110615T1830Z/
ANDERSON TN-KNOX TN-BLOUNT TN-
211 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR BLOUNT...KNOX AND ANDERSON COUNTIES...
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NORRIS TO 6 MILES SOUTHWEST
OF CLOVER HILL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CLINTON TO 11 MILES SOUTHEAST OF LENOIR CITY...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
KNOXVILLE...ALCOA...MARYVILLE...EAGLETON VILLAGE...POWELL...CLOVER
HILL...BEARDEN...HALLS...HAPPY VALLEY...LAKE FOREST...
MALONEYVILLE...WILDWOOD...MASCOT...WALLAND AND KIMBERLIN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3556 8400 3560 8419 3565 8413 3571 8417
3581 8417 3590 8427 3609 8437 3611 8442
3616 8441 3625 8402 3616 8391 3616 8373
3609 8367 3608 8367 3610 8370 3597 8365
3589 8379 3578 8374 3552 8395
TIME...MOT...LOC 1812Z 269DEG 31KT 3619 8403 3567 8413
$$
DGS265
WWUS54 KMRX 151828
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
228 PM EDT WED JUN 15 2011
TNC001-009-093-151837-
/O.EXP.KMRX.SV.W.0253.000000T0000Z-110615T1830Z/
ANDERSON TN-KNOX TN-BLOUNT TN-
228 PM EDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR BLOUNT...KNOX AND ANDERSON
COUNTIES WILL EXPIRE AT 230 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM THIS
EVENING.
&&
LAT...LON 3556 8400 3560 8419 3565 8413 3571 8417
3581 8417 3590 8427 3609 8437 3611 8442
3616 8441 3625 8402 3616 8391 3616 8373
3609 8367 3608 8367 3610 8370 3597 8365
3589 8379 3578 8374 3552 8395
TIME...MOT...LOC 1827Z 269DEG 31KT 3619 8387 3567 8397
$$
DMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 10:00 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 15, 10:00 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 1000 AM EDT WED JUN 15 2011 .DISCUSSION... CURRENT SURFACE ANALYSIS SHOWS A NORTHWEST-TO-SOUTHEAST ORIENTED FRONTAL BOUNDARY GENERALLY ALONG A PADUCAH KY TO HUNTSVILLE AL TO MACON GA LINE. THIS FRONTAL BOUNDARY IS PROGGED TO SLOWLY MOVE NORTHWARD TODAY AS A WARM FRONT...AS 850 MB SOUTHERLY WINDS INCREASE AHEAD OF A LOW PRESSURE SYSTEM OVER THE MID WEST. AS A RESULT... DEWPOINTS SHOULD SLOWLY RISE TODAY ACROSS THE FORECAST AREA...WITH BOTH THE NAM AND GFS MODELS INDICATING A MODERATELY TO POTENTIALLY VERY UNSTABLE AIR MASS DEVELOPING BY LATE AFTERNOON AND EARLY EVENING. WITH A DECENT MID-LEVEL WIND FLOW DEVELOPING AHEAD OF THIS WARM FRONT BY LATE THIS AFTERNOON AND ALSO AHEAD OF A COLD FRONT BY LATER THIS EVENING...IT APPEARS THAT THERE SHOULD BE A GOOD COVERAGE OF CONVECTION DEVELOPING OVER THE FORECAST AREA WITH THE POSSIBILITY OF SOME SEVERE TSTORMS. THE MAIN THREATS APPEAR TO BE DAMAGING WINDS AND LARGE HAIL...BUT THE INCREASING WIND FLOW BY LATE THIS AFTERNOON AND EVENING COULD ENCOURAGE THE DEVELOPMENT OF A FEW SUPERCELLS WITH THE POSSIBILITY OF AN ISOLATED TORNADO OR TWO. OVERALL...WILL PLAN TO UPDATE THE FORECAST THIS MORNING TO RAISE POPS A LITTLE FOR THIS AFTERNOON...AND TO MENTION THE POSSIBILITY OF SOME SEVERE STORMS. WILL ALSO TWEAK TEMPS A LITTLE ACCORDING TO THE LATEST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 88 67 91 66 92 / 60 60 20 20 20 KNOXVILLE AIRPORT, TN 86 66 87 64 89 / 60 60 30 20 20 OAK RIDGE, TN 86 66 87 63 87 / 60 60 20 20 20 TRI CITIES AIRPORT, TN 83 61 82 56 86 / 50 70 30 20 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && DMG
Hazardous weather outlook, Jun 15, 4:34 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 434 AM EDT WED JUN 15 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-160845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 434 AM EDT WED JUN 15 2011 /334 AM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...WITH A THREAT OF STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS OF 60 MPH OR GREATER WILL BE THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES DECREASE GRADUALLY EACH DAY...WITH ONLY A VERY SLIGHT CHANCE BY MONDAY AND TUESDAY...DUE TO A BUILDING UPPER RIDGE OF HIGH PRESSURE. THE THREAT OF STRONG TO MARGINALLY SEVERE STORMS IS VERY LOW FOR THURSDAY THROUGH TUESDAY...SO NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. TG
In the hours before
Special weather statement, Jun 15, 10:11 AM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 1011 AM EDT WED JUN 15 2011 TNZ082-083-151515- BLEDSOE TN-RHEA TN- 911 AM CDT WED JUN 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE AND RHEA COUNTIES UNTIL 1015 AM CDT /1115 AM EDT/... AT 906 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF SPENCER...MOVING EAST AT 30 MPH. SMALL HAIL...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DMG
Local storm report, Jun 15, 1:24 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
124 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL ROCKWOOD 35.87N 84.68W
06/15/2011 E1.00 INCH ROANE TN LAW ENFORCEMENT
&&
SONEILLThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:42 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 63 min |
| Jun 15, 12:09 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 66 min |
| Jun 15, 12:54 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Sequatchie | 66 min |
| Jun 15, 1:00 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 60 min |
| Jun 15, 1:05 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Meigs, Rhea, Roane | 25 min |
| Jun 15, 1:41 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 64 min |
| Jun 15, 2:07 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Meigs, Rhea | 25 min |
| Jun 15, 4:03 PM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Morgan and 2 more | 3 hr |
| Jun 15, 4:11 PM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 64 min |
| Jun 15, 4:36 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Blount, Loudon, McMinn, Meigs, Monroe and 2 more | 3 hr |
| Jun 15, 4:59 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 61 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley | 67 min |
| Jun 15, 5:28 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 62 min |
| Jun 15, 5:39 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 3 hr |
| Jun 15, 5:43 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 32 min |
| Jun 15, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 44 min |
| Jun 15, 6:00 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 60 min |
| Jun 15, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | Meigs, Rhea | 37 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 61 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley | 53 min |
| Jun 15, 7:00 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 45 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.